# SDR CA031216007

- Difficulty date: December 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 877 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007720
- Condition: Broken
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ATTEMPTED A START AND THE ENGINE FAILED TO ACCELERATE.  INITIAL T4 INDICATION WAS VERY LOW AND THE T4 DID NOT INCREASE AS THE THROTTLE WAS MOVED FORWARD DURING THE STARTING SEQUENCE.  THE PILOT ABORTED THE START. UPON INSPECTION THE PILOT NOTICED FUEL LEAKING FROM THE ENGINE OVERBOARD DRAIN.  THE PILOT LIFTED THE ENGINE COWLING AND TRACED THE FUEL LEAKAGE TO THE RT FUEL INJECTOR PIPE. THE PIPE FAILED BEHIND THE FLARE AT THE INJECTOR JUNCTION.
